Эксоцман
на главную поиск contacts
В разделе собрана информация о статьях по экономике, социологии и менеджменту. Во многих случаях приводятся полные тексты статей. (подробнее...)

Journal of Mathematical Economics

Выпуск N1 за 1975 год

Опубликовано на портале: 31-03-2003
M. Ali Khan Journal of Mathematical Economics. 1975.  Vol. 2. No. 1. P. 63-86. 
Shows that the existence of various equilibrium solutions for a limited economy implies the existence of approximate equilibria for large but finite economies. Formulations of approximate competitive equilibria; Importance of convexity assumptions on preferences. (Из Ebsco)